# SDR IPXA2020080358609

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 21,207 hours, 13,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

L FWD CABIN NOT CLOSED LIGHT INFLIGHT CABIN RATE NORMAL SHOWS UNLOCKED ON ECAM AT 12K FEET.  IN DESCENT ECAM SHOWED LOCKED AGAIN.  FOUND INSTALLATION BLANKET CAUGHT IN DOOR HANDLE. ADJUSTED INSULATION TO PROPER LOCATION. OPS CK & INDICATION GOOD PER AMM 52-10-00-501.
